November 30, 2012

Hopped up on steroids

I am on day two post-chemo and have been on dexamethasone (Decadron) since my eribulin infusion on Wednesday. This is the steroid that makes me a little hopped up (hah, a litle).

Yesterday I ran a couple of errands, did three loads of laundry, participated in a 90 minute conference call, baked a pecan pie for  Shabbat, made dinner for Rik and I, and hosted rehearsal for my choir. I had to take Ambien to get some sleep even after relaxing for an hour after rehearsal.

Today I went to Dr G's office for my Neulasta shot (to boost my white blood cell count), met a friend for some fun, came home and started more laundry and am now blogging. In a few hours we will go to friends for Shabbat dinner and bring the aforementioned pecan pie along with coffee flavored whipped cream.

My feet hurt, I feel stressed from the steroids, it's impossible to relax. I will try to cuddle with the dog and read a bit while the laundry does its thing. Maybe the Ativan I just took will help me calm down.

No comments:

Post a Comment